MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419601510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel occlusion and restenosis occurred requiring additional intervention and medication.On (b)(6) 2025, the patient presented with peripheral vascular disease with total occlusion of the left superficial femoral and popliteal arteries and rest pain.The entire length of the superficial femoral and popliteal arteries was treated in three sections, with two careful passes performed through each section using a non-boston scientific atherectomy device.Patient was in a supine position under local infiltrative anesthesia.A 21-gauge micropuncture needle was used and a 0.018 wire passed followed by 4 french introducer, a 0.035 glidewire was passed to the suprarenal aorta, and a 5 french sheath was placed.An omni flush catheter was passed to the level of l1 and an abdominal aortogram was performed.A 6 x 150 drug-coated ranger balloon was selected.The entire length of the below-knee popliteal, above-knee popliteal, superficial femoral artery up to the common femoral artery was serially dilated.Repeat angiogram showed wide patency of the anterior tiblal artery.Attention was then turned to the tibioperoneal trunk and posterior tibial artery.The v18 wire was redirected down the posterior tibial artery, and a 3 x 6 balloon was used to dilate the tibioperoneal trunk and proximal anterior tibial artery.Repeat angiogram now showed wide patency of the tibioperoneal trunk and the posterior tiblal artery and these findings were excepted.The obstruction is approximately 1 persistent so a 7 x 2 cutting balloon was used to dilate this resistance stenosis aggressively.Repeat angiogram showed significant improvement and no indication for stent.Flow was well-preserved.Examination plan with intravascular ultrasound was performed using the non-boston scientific 0.018 device with the findings as described above.These findings were accepted with no further indication for intervention.The guidewire and sheath were removed, a non-boston scientific close device was deployed at the puncture site, and the patient was taken to the recovery area in stable condition.On (b)(6) 2025, the patient was experiencing recurrent symptoms of chronic limb-threatening ischemia, which prompted the repeat intervention.Follow-up ultrasound demonstrated reocclusion of the previously treated superficial femoral and popliteal arteries, presenting with rest pain and numbness in the left foot.A left lower extremity arteriogram and aortogram were performed under monitored conscious sedation with iv versed and fentanyl, and local anesthesia with 1% lidocaine.Primary vascular access was obtained via the right common femoral artery using a micropuncture technique under ultrasound guidance, which was upsized to a 5f sheath.A 6f working sheath was advanced, and selective catheterization was performed of the left common femoral, superficial femoral, popliteal, anterior tibial, and peroneal arteries.Angiographic findings demonstrated widely patent aortoiliac and femoropopliteal systems, but total occlusion of the left sfa and popliteal stents, as well as occlusion of the tibioperoneal trunk and proximal anterior tibial artery.Intravascular ultrasound confirmed vessel diameters and significant plaque burden, with the sfa measuring 6 mm, popliteal 5-7 mm, and anterior tibial 3-4 mm proximally.Interventions included atherectomy, angioplasty, and stent placement of the left superficial femoral and popliteal arteries, balloon angioplasty of the anterior tibial artery, and stent placement in the tibioperoneal trunk.Intra-arterial nitroglycerin was administered to prevent vasospasm, and heparin 10,000 units was given intravenously.Repeat angiography demonstrated restored wide patency of the sfa, popliteal, and tibioperoneal trunk, with the anterior tibial artery covered proximally but filling distally through collaterals.Flow to the foot was robust through the posterior tibial and peroneal arteries, achieving satisfactory limb perfusion.The vascular sheaths were removed, and hemostasis was achieved using a non-boston scientific close device.The patient was taken to the recovery area in stable condition.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23610220
Report Number2124215-2025-83143
Device Sequence Number18456273
Product Code ONU
UDI-Device Identifier08714729976189
UDI-Public(01)08714729976189(17)270122(10)701H25
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419601510
Device Catalogue NumberH74939419601510
Device Lot Number00701H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/20/2025
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient SexMale